フォロー
Allan P Fordy
タイトル
引用先
引用先
Nonlinear Schrödinger equations and simple Lie algebras
AP Fordy, PP Kulish
Communications in Mathematical Physics 89, 427-443, 1983
5051983
Coupled KdV equations with multi-Hamiltonian structures
M Antonowicz, AP Fordy
Physica D: Nonlinear Phenomena 28 (3), 345-357, 1987
2331987
A perturbative Painlevé approach to nonlinear differential equations
R Conte, AP Fordy, A Pickering
Physica D: Nonlinear Phenomena 69 (1-2), 33-58, 1993
2191993
Integrable nonlinear Klein-Gordon equations and Toda lattices
AP Fordy, J Gibbons
Communications in Mathematical Physics 77, 21-30, 1980
2071980
The Hénon-Heiles system revisited
AP Fordy
Physica D: Nonlinear Phenomena 52 (2-3), 204-210, 1991
1981991
Factorization of operators I. Miura transformations
AP Fordy, J Gibbons
Journal of Mathematical Physics 21, 2508, 1980
1741980
Some remarkable nonlinear transformations
AP Fordy, J Gibbons
Physics Letters A 75 (5), 325, 1980
1731980
Factorisation of energy dependent Schrödinger operators: Miura maps and modified systems
M Antonowicz, AP Fordy
Communications in mathematical physics 124 (3), 465-486, 1989
1591989
Generalised KdV and MKdV equations associated with symmetric spaces
C Athorne, A Fordy
Journal of Physics A: Mathematical and General 20 (6), 1377, 1987
1571987
Soliton theory: a survey of results
AP Fordy
Manchester University Press, 1990
1441990
Factorization of operators. II
AP Fordy, J Gibbons
Journal of Mathematical Physics 22 (6), 1170-1175, 1981
1431981
The prolongation structures of quasi-polynomial flows
R Dodd, A Fordy
Proceedings of the Royal Society of London. A. Mathematical and Physical …, 1983
1331983
Analysing negative resonances in the Painlevé test
A Fordy, A Pickering
Physics Letters A 160 (4), 347-354, 1991
1311991
On the integrability of a system of coupled KdV equations
R Dodd, A Fordy
Physics Letters A 89 (4), 168-170, 1982
1301982
Derivative nonlinear Schrodinger equations and Hermitian symmetric spaces
AP Fordy
Journal of Physics A: Mathematical and General 17 (6), 1235, 1984
1231984
Coupled Harry Dym equations with multi-Hamiltonian structures
M Antonowicz, AP Fordy
Journal of Physics A: Mathematical and General 21 (5), L269, 1988
1101988
Cluster mutation-periodic quivers and associated Laurent sequences
AP Fordy, RJ Marsh
Journal of Algebraic Combinatorics 34, 19-66, 2011
1082011
Harmonic maps and integrable systems
AP Fordy, JC Wood
Springer-Verlag, 1994
82*1994
Discrete integrable systems and Poisson algebras from cluster maps
AP Fordy, A Hone
Communications in Mathematical Physics 325 (2), 527-84, 2014
782014
Integrable quartic potentials and coupled KdV equations
S Baker, VZ Enolskii, AP Fordy
Physics Letters A 201 (2), 167-174, 1995
781995
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20